# SDR SWAA2021042664340

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB. INTERCOSTAL LOCATED BETWEEN BS 400 AND BS 420 S-26L FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 400 AND BS 420 S26L FWD CARGO COMPARTMENT IAW 737700 SRM 5140020G0 AND DWG 143A7505 REV B SHEET 2 PN 143A751033 PO: 2021 136981
